# SDR 95FDEA01280

- Difficulty date: August 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Loose
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP I/B SUPPORT FITTING TO REAR SPAR IS SUSPECTED LOOSE, MEASURED GAP 0.003.  REMOVED O/B FLAP AND INSPECTED SUPT FITTING HOLES FOR CRACKS, NO DEFECTS NOTED.  INSTALLED NEW STUDS AND PLI WASHERS AS PER MM 20-20-01 PG 202.  REINSTALLED FLAP, FITTINGS AND SEALED.
